# SDR TWAA9906402

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256862
- Condition: Worn
- Location: Cabin
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST CABIN PRESSURIZATION AT FL 350.  OXYGEN MASKS DROPPED AUTOMATICALLY.  ACCOMPLISHED EMERGENCY DESCENT AND LANDED AT SCHEDULED STATION, AUS.  DEFERRED AUTO PRESSURIZATION CONTROL PER MEL AND OPERATED TO STL.  AT STL REPLACED THE AUTO PRESSURIZATION CONTROLLER AND PERFORMED A HULL LEAK CHECK AND TEST.  CHECK-C 4-21-99 STL.
